Pierrot's theorem for singular Riemannian foliations.

Título inglés Pierrot's theorem for singular Riemannian foliations.
Título español Teorema de Pierrot para foliaciones riemannianas singulares.
Autor/es Wolak, Robert A.
Organización Inst. Math. Uniw. Jagiellonski, Cracovia, Polonia
Revista 0214-1493
Publicación 1994, 38 (2): 433-439, 5 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let F be a singular Riemannian foliation on a compact connected Riemannian manifold M. We demonstrate that global foliated vector fields generate a distribution tangent to the strata defined by the closures of leaves of F and which, in each stratum, is transverse to these closures of leaves.
Clasificación UNESCO 120404
Palabras clave español Foliación riemanniana ; Geometría diferencial
Código MathReviews MR1316638
Icono pdf Acceso al artículo completo